# SDR SWAA062456

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 47,854 hours, 42,086 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, LT ELEVATOR TAB FAILED FREEPLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR INBOARD TAB BUSHING AND BOLT PER  MM.
